# SDR SWIA20250702

- Difficulty date: July 2, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 28,466 hours, 21,507 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Landing
- Part number: CC670331516S
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND TRU BAY, LAND HAS A SUSPECTED CRACK JUST ABOVE THE AFT LATCH RECEPTACLE. PERFORMED PERMANENT REPAIR (PART REPLACEMENT). COMPLIED WITH M-337. SEE CAMP 30869266 FOR RVSM MAPPING REFERRAL. REF. CRJ 900 SRM 51-40-11-001-001-A01.
